Results 1 to 18 of 18

Thread: Test sides!?

  1. #1
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35

    Test sides!?

    Ok guys, as my previous post I am still having a lot if side affects from test cyp, I was at the beginning of week 3 on my cycle with 5 pins in of 300mgs of test cyp, the sides I am hving is like test flu, also with anxiety, naseau, paresenthia, stomach pain, dizziness, and a few others, I have decided to quit the cycle for now, my question is how long will these sides stay with me? I have an ai as well as nolva and clomid, should I still do PCT in 2 weeks and what would be good for just a 2.5 week cycle of test? Its been 4 days since my last shot as well, I'm mainly concerned with getting rid of the sides, its hard to function and I took 3 days off work this week due to it, please help guys!

  2. #2
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35
    I forgot to mention I have NO energy! All I want to do is sleep when I am actually not feeling sick.

  3. #3
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35
    Bump, anyone please?

  4. #4
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    yes do PCT, its a must. post in the PCT section so you get proper help on the dose and duration. sorry to hear it bro, perhaps next time and maybe go light on your cycle and get your body used to it then bump it up later on. you never know its possible you have bad gear!

  5. #5
    manblue's Avatar
    manblue is offline Junior Member
    Join Date
    Feb 2011
    Location
    ENGLAND
    Posts
    128
    I had anxiety really bad first few weeks but i just stuck with it and its not there now on week 11 test e 450mg pw

    but like he said maybe its bad gear , i think im gunna stick to mainstream pharmacy gear now (was on UGL)

  6. #6
    MBMETC's Avatar
    MBMETC is offline Anabolic Member
    Join Date
    Aug 2010
    Location
    NEW YORK
    Posts
    3,699
    Sounds like your estro levels are high, perhaps high before the cycle which didn't help. Start your pct 18 days after last pin
    Clomid 100/50/50/50
    Nolva 40/40/20/20

    Did u use your ai when you started the cycle, sounds like you should have.

  7. #7
    Join Date
    Jun 2009
    Location
    Mississippi
    Posts
    580
    Quote Originally Posted by MBMETC View Post
    Sounds like your estro levels are high, perhaps high before the cycle which didn't help. Start your pct 18 days after last pin
    Clomid 100/50/50/50
    Nolva 40/40/20/20

    Did u use your ai when you started the cycle, sounds like you should have.
    i agree totally,im on trt and i had extremely high estrogen levels and i felt the same things,get it checked out and you should feel better,i know i did,good luck

  8. #8
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35
    Thanks guys, I had an ai but I didn't start it? I'm thinking I should of?

  9. #9
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35
    How long will these sides last? Also I have adex on hand, would it be ok to start using it now to lower the estro? What can I do and how long will that take to lower if that's the cause?

  10. #10
    Join Date
    Jun 2009
    Location
    Mississippi
    Posts
    580
    Quote Originally Posted by s_roberto69 View Post
    How long will these sides last? Also I have adex on hand, would it be ok to start using it now to lower the estro? What can I do and how long will that take to lower if that's the cause?
    start it now!!!! the sooner the better man,if you use the high dose for a couple of weeks,then get your estrogen checked,you will know then to adjust your dose accordingly,it took mine 2 weeks to go from estro levels at 126.5 to 12 using 25mg of aromasin ......yours might not be that high,it probably would be good to get it checked now,then start your dose of adex to see how much you should use

  11. #11
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35
    What risks or other sides could I have though if I stated the adex at .25mgs a day just to see how I felt? Like I said I was only on the test for 2.5 weeks, just wondering if I ramd the adex for a few days if all my sides would go away? Then still start PCT in another week and half?

  12. #12
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    anyone who had high E2 felt like shit! its hard to say, but when i was injecting 200 mgs ew and no adex for 4 weeks my E2 went from 28 to 102, then within one week of taking adex 1/2 mgs ed it went down to 18, so i am assuming your e2 based on your doses is probably around 80 or so! if you do 1/2 mgs ed four days that should drop it down to where you need. but i am no expert, i am just going by a simple math based on my numbers! like Bullseye said, do a blood test to see where you're at and treat it as necessary.

  13. #13
    s_roberto69 is offline New Member
    Join Date
    Dec 2010
    Posts
    35
    Ok, well I just took my first dose of adex of just .25mgs to see, I will continue that, or do you highly recommend jumping to .50mgs at the beginning? A little skeptical on taking things righ now as I don't want to get any sicker.

  14. #14
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    remember we are all speculating, there is no blood work done to see whats really is going on. but keep taking the adex at .25 mgs no more than a week. if things don't get better get to your doctor ASAP. better be safe than sorry!

  15. #15
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    but don't stress, it will make thing worse. how about you vital signs like blood pressure, heart rate, temperature and so forth?

  16. #16
    awms is offline Senior Member
    Join Date
    May 2008
    Posts
    1,754
    Alot of the sides seem to be in your head bro....test flu is real but the rest seem like they are all in your head. Test flu doesnt last for ever....goes away after a couple weeks in most people once your body is use to the compound. Your mind is a powerful thing! Ever heard of the placebo effect? Its when your mind plays tricks on you and makes you think things are happening that are not.

  17. #17
    awms is offline Senior Member
    Join Date
    May 2008
    Posts
    1,754
    You best bet is to go to the doc and get a general check up, get blood pressure tested and blood test just to make sure your ok but honestly you are prob fine.

  18. #18
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,171
    i think its just ur estro out of whack, just maybe.

    You CAN NEVER know for sure by guessing, in my opinion, you should do a full hormonal panel right now to see where your problem is and go from there.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •